MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 29GA 12.7MM 10BAG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 29GA 12.7MM 10BAG; PISTON SYRINGE
Model Number 328507
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 7 syringe 0.5ml 29ga 12.7mm 10 bag experienced the cannula breaking off or pulling out during use.The following information was provided by the initial reporter: material no: 328507, batch no: 7261941.Verbatim: daughter called on behalf of her mother.Stated, needles are breaking in half when injecting into vial, to draw up medicine.7 syringes affected and not able to use for injection.Does not re-use.Discarded samples.Lot: 7261941.Item: 29g, 12.7, 1ml.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Unable to perform dhr check for needle breaks off in vial due to unknown lot number.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.H3 other text : see section h.10.
 
Event or Problem Description
It was reported that 7 syringe 0.5ml 29ga 12.7mm 10bag experienced the cannula breaking off or pulling out during use.The following information was provided by the initial reporter: material no: 328507; batch no: 7261941.Verbatim: daughter called on behalf of her mother.Stated, needles are breaking in half when injecting into vial, to draw up medicine.7 syringes affected and not able to use for injection.Does not re-use discarded samples.Lot: 7261941; item: 29g, 12.7, 1ml.

Brand Name
SYRINGE 0.5ML 29GA 12.7MM 10BAG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9547606
Report Number1920898-2019-01523
Device Sequence Number2535895
Product Code FMF
UDI-Device Identifier00681131311649
UDI-Public00681131311649
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328507
Device Catalogue Number328507
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;